# SDR DALA1205981603

- Difficulty date: February 4, 2012
- Submitted: February 7, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 61,001 hours, 8,634 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STATION 287 LBL 18 FLOORBEAM UPPER CHORD CORROSION.  FLOORBEAM UPPER CHORD REPAIRED IAW B767-300 SRM 53-00-51 FIGURE 201 REPAIR 1.
